# SDR USAA040279

- Difficulty date: June 4, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 51,120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED .25 INCH AREA, STATION 1016, AFT PRESSURE BULKHEAD WEB AT BL 0 UNDER STIFFENER.  REMOVED FASTENERS BURNISHED AREA, TREATED, PRIMED, RE-INSTALLED FASTENERS PER EO 5302V112A.  (M)
